# SDR QXEA2024011100007

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N657QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000943
- Aircraft time: 1,388 hours, 1,046 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Part number: 20000
- Part serial: 657QXS
- Condition: Malfunctioned
- Location: Mp 3 Player
- Part time: 1,362 hours, 1,042 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA NOTIFIED US IN FLIGHT SHE WAS SHOCKED MULTIPLE TIMES BY TOUCHING METAL AREA IN FWD GALLEY BENEATH THE MP3 PLAYER. REMOVED FROM SERVICE. REMOVED AND REPLACED PRA/MP3 PLAYER REF E175 AMM 44-21-02-000/400-801-A.  OP CK GOOD.  CND SHOCKING - SUSPECT INTERNAL SHORT OF MP3 PLAYER. RETURNED TO SERVICE.
